ETHICON INC. PRLNE HS BLU 36IN 4-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
HS6855H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pc-(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned related events captured via: 2210968-2024-03447, 2210968-2024-03448.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on 14-march-2024, and suture was used.The suture was broken when the surgeon attempted to sew the tissue.Changed another one to continue the surgery, the same problem happened.Changed another one to complete the surgery.There was no patient consequence reported.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional h3 investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.The returned product determined that it was received one labeled winding former, and one needle suture piece that pertain to the product code hs6855h.During visual inspection of the returned sample, marks that appear to be caused by a surgical instrument were observed on the body needle.The suture was examined, and the end of the suture was noted to be cut, probably caused by a surgical instrument.In addition, body fluids were noted on the strand.The other section of the suture was not returned for analysis.The functional test was performed using instron equipment and the tensile force was above the minimum requirements.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.The product was returned to ethicon for evaluation.The returned samples determined that it was received twenty- one unopened samples that pertain to the product code hs6855h.As per the sampling plan, a visual inspection was performed on thirteen samples, the packets were opened.The swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand and no issues related to breakage sutures or anomalies were observed during the evaluation.The functional test was performed using instron equipment and the tensile force was above the minimum requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Additional h6 component code: g07002 no device problem.